MathSciNet Relay Station
MathSciNet bibliographic data
MR1043402 33C45
Baginski, Frank E. Comparison theorems for the $\nu$-zeroes of Legendre functions $P\sp m\sb \nu(z\sb 0)$ when $-1<z\sb 0<1$. Proc. Amer. Math. Soc. 111 (1991), no. 2, 395–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement